Case of posterior reversible encephalopathy syndrome due to azathioprine

Ryo Ogawa, Takanori Oikawa, Tomomi Shijo, Shigenori Kanno, Satoshi Shibuya, Hiroshi Mochizuki

研究成果: Article査読

2 被引用数 (Scopus)

抄録

This report describes a 15-year-old woman presenting posterior reversible encephalopathy syndrome (PRES) due to azathioprine. She was under treatment for ulcerative colitis. She was prescribed azathioprine seven days before admission. Four days after, she complained of headache. Then, she disturbed consciousness and showed generalized convulsive seizure on the day of admission. Magnetic resonance imaging (MRI) revealed vasogenic edema in both hemispheres. She was discontinued azathioprine and treated by anticonvulsant. Her symptoms were recovered and the MRI findings were disappeared. We diagnosed as PRES due to azathioprine because of clinical course and MRI findings. Only one case of PRES due to azathioprine is reported previously. Our case is the first report that showed the changes and improvement of MRI findings along the clinical course.

本文言語English
ページ(範囲)936-939
ページ数4
ジャーナルClinical Neurology
55
12
DOI
出版ステータスPublished - 2015
外部発表はい

ASJC Scopus subject areas

  • 臨床神経学

フィンガープリント

「Case of posterior reversible encephalopathy syndrome due to azathioprine」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル